# SDR AUS20010444

- Difficulty date: April 7, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel Boost Pump
- Component: Fuel Boost Pump
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AFT BOOST PUMP FAILED. CIRCUIT BREAKER RESET AND PUMP OPERATEDNORMALLY SINCE.
